# SDR YENA2023022100178

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 72,527 hours, 26,128 cycles
- System (JASC): 2440 · External Power System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#813, HPN-FLL. 'FA REPORT A " BURNING RUBBER SMELL" CENTERED ON 2ABC OVER THE NEXT 10 MINUTES THE SMELL ABATED; PERFORMED TSM 24-00-00-810-823 AND TSM 05-50-00-810-831, AND NO ISSUES WERE FOUND WITH A/C. OK TO CONTINUE SERVICE PLEASE SEE L/P 3697404, ITEM 2 FOR NEF OF LTV SYSTEM.'
